Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Infant getting stomach pain and diarrhea while drinking Aptamil. On lactose free formula. Foamy substance after feeding. Concerned

Hi, my 4 month old baby had stomach pains and diarrhea while drinking Aptamil. Now on a lactose free formula (prescribed by our GP) the nappies are far better however she started bringing up a foamy substance after each feed and sometimes quite a good while after.The amounts vary but it can be considerable. Is there something to worry about? Thank you
Asked On : Tue, 26 Feb 2013
Answers:  2 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Infants usually have physiological gastroesophageal relux due to which they regurgitate small amounts of milk or curd like material.
It is normal and nothing to worry.
If the weight gain is good and urine output is normal, nothing to worry.
As the age grows it will subside and most of infants like 80 percent will get rid of this regurgitation by 6 months of age.
Hope I have answered your query.
Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Samik Basu's  Response
Hi ,
Thank you for your query.
There is no reason to worry.
Give her a probiotic syrup and some zinc formulation.
Give her plenty of fluids.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor